# SDR IPXA2017030214621

- Difficulty date: January 29, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fire Seal
- Part number: AUB76441
- Condition: Torn
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 PYLON ENGINE MOUNT FIRE SEAL TORN.  REPAIRED THE FIRE SEAL IAW EA 011-5430-01-A6664 REV IR, AND EO MD11-5420-63355-A.
